# SDR DALA1012036706

- Difficulty date: May 23, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 35,061 hours, 13,299 cycles
- Engine: Pwa PW2037
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR AND HORIZONTAL STABILIZER DAMAGED. REPAIR IAW ERA 482791-14.
